| Model Number |
MMT-523NAB |
| Medical Device Problem Codes |
Connection Problem (2900); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that insulin pump had damage and the o-rings of the reservoir were loose.The customer¿s blood glucose level was unknown.Reservoir not able to lock in place when inserted into insulin pump.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received unable to perform the displacement test due to complete broken reservoir tube lip and missing reservoir tube o-ring.The p-cap not locks into the reservoir compartment properly due to completely broken reservoir tube lip noted.